# SDR FDEA2019080871812

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42714
- Aircraft time: 8,416 hours, 3,227 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105405G
- Part serial: 000271
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING #5 SLAT TRAILING EDGE WEDGE GOUGED REPAIRED DAMAGED IAW EA# H-2780-T0348663 - P1 FLIGHT CONTROL- L/E SLATS-#5 SLAT, TRAILING EDGE SKIN-  GOUGE  GOUGE-RSC SRM REPAIR TRACKING
